MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,BEARING IMP,PS,SZ 5,18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBAL TKA,BEARING IMP,PS,SZ 5,18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBAL TKA,BEARING IMP,PS,SZ 5,18MM
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported the a patient had undergone a tka procedure (b)(6) 2019.During the 2019 procedure the following arthrex products were implanted: ar-513-t5, ibalance tka modular tibial tray (lot 10280798), ar-513-bf18, ibalance tka bearing implant (lot 113601824), ar-516-6l, ibalance femoral implant (lot 10221540), ar-524-psd0, patella implant dome (lot 132581832).Roughly 6 months post op patient began having issues with fully extending the knee.It was reported there was a post-op disengagement of the poly from the tray.The patient underwent a revision surgery at the same facility by the same surgeon.During the revision all of the original arthrex devices were explanted.To complete the revision procedure another manufacturer's product was used.Risk management department at the facility has possession of the explanted devices.Additional information provided 11/23/2020: the revision procedure took place (b)(6) 2020.

Brand Name
IBAL TKA,BEARING IMP,PS,SZ 5,18MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10962319
Report Number1220246-2020-02401
Device Sequence Number4295991
Product Code JWH
UDI-Device Identifier00888867107410
UDI-Public00888867107410
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K133342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberIBAL TKA,BEARING IMP,PS,SZ 5,18MM
Device Catalogue NumberAR-513-BF18
Device Lot Number113601824
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;